(Rendiconti logo)

Rendiconti del Seminario Matematico
della Università di Padova
The Mathematical Journal of the University of Padua

ISSN 0041-8994
e-ISSN: 2240-2926

Back to: Published Volumes

Volume 101 (1999) | previous | next

  • T. Godoy; A. Guerin; S. Paczka
    On positive solutions of some periodic parabolic eigenvalue problem with a weight function
    101 1999 pages 1–18 paper@numdam review@mr review@zbl
  • Francesco de Giovanni; Alessio Russo
    Groups with dense subnormal subgroups
    101 1999 pages 19–27 paper@numdam review@mr review@zbl
  • Marin Marin
    Elasticity of initially stressed bodies with voids. Weak solutions
    101 1999 pages 29–37 paper@numdam review@mr review@zbl
  • Giuliana Gnani; Giuliano Mazzanti
    A note on the fixed point for the polynomials of a Boolean algebra with an operator of endomorphism
    101 1999 pages 39–49 paper@numdam review@mr review@zbl
  • Peter V. Danchev
    Isomorphism of modular group algebras of direct sums of torsion-complete abelian p-groups
    101 1999 pages 51–58 paper@numdam review@mr review@zbl
  • A. Mohammadi Hassanabadi
    Residually finite PSP-groups
    101 1999 pages 59–61 paper@numdam review@mr review@zbl
  • B. Firlej; M. Lesniewicz; L. Rempulska
    Approximation of functions of two variables by some operators in weighted spaces
    101 1999 pages 63–82 paper@numdam review@mr review@zbl
  • Cristián U. Sánchez; Ana L. Calí; José L. Moreschi
    Homogeneous totally real submanifolds of complex projective space
    101 1999 pages 83–94 paper@numdam review@mr review@zbl
  • Dieter Held; Jörg Hrabe de Angelis; Mario-Osvin Pavcevic
    PSp4(3) as a symmetric (36,15,6)-design
    101 1999 pages 95–98 paper@numdam review@mr review@zbl
  • J. P. Rossetti; P. A. Tirao
    Compact flat manifolds with holonomy group Z2⊕Z2. II
    101 1999 pages 99–136 paper@numdam review@mr review@zbl
  • Carlo Petronio
    A note on codimension-1 foliations
    101 1999 pages 137–145 paper@numdam review@mr review@zbl
  • Tzanko Donchev
    Semicontinuous differential inclusions
    101 1999 pages 147–160 paper@numdam review@mr review@zbl
  • Chang Eon Shin; Ryu Ji Hyun
    Generalized solutions of time dependent impulsive control systems
    101 1999 pages 161–178 paper@numdam review@mr review@zbl
  • Alan Adolphson
    Higher solutions of hypergeometric systems and Dwork cohomology
    101 1999 pages 179–190 paper@numdam review@mr review@zbl
  • Milena Petrini
    Homogenization of a linear transport equation with time depending coefficient
    101 1999 pages 191–207 paper@numdam review@mr review@zbl
  • Yoshiaki Fukuma
    On k-very ampleness of tensor products of ample line bundles on abelian surfaces
    101 1999 pages 209–227 paper@numdam review@mr review@zbl
  • H. Jeanjean; M. Lucia; C. A. Stuart
    The branch of positive solutions to a semilinear elliptic equation on RN
    101 1999 pages 229–262 paper@numdam review@mr review@zbl

printer-friendly version

Valid XHTML 1.0 Valid CSS